Skip to main content

Erratum to: Volume of a doubly truncated hyperbolic tetrahedron

The Original Article was published on 21 August 2012

Author information

Affiliations

Authors

Corresponding author

Correspondence to Alexander Kolpakov.

Additional information

The online version of the original article can be found under doi:10.1007/s00010-012-0153-y.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Kolpakov, A., Murakami, J. Erratum to: Volume of a doubly truncated hyperbolic tetrahedron. Aequat. Math. 88, 199–200 (2014). https://doi.org/10.1007/s00010-013-0247-1

Download citation